Original Papers

Zeitschrift für angewandte Mathematik und Physik ZAMP

, Volume 38, Issue 2, pp 266-272

First online:

Onn-dimensional extensions of Fatou's lemma

  • Czeslaw OlechAffiliated withInstitute of Mathematics of the Polish Academy of Sciences and Centre de recherches mathématiques, Université de Montréal

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Different extension of Fatou's Lemma to several dimensions are discussed and compared. The connection of those results with integral of set-valued mapping is underlined.

Resumé

On discute et compare différentes extensions du Lemma de Fatou au cas de plusieurs variables. La relation de ces résultats avec l'intégrale d'une application multivoque est soulignée.